# SDR A6WA200840468

- Difficulty date: May 2, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,711 hours, 12,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT PASSENGER DOOR LOWER LONGERON ON FUSELAGE AT FS319.  CORROSION AT PAX DOOR LOWER LONGERON AT FS 319 REMOVED IAW CRJ 200 SRM 51-21-06. (A)
